MAUDE Adverse Event Report: IMMUCOR, INC. PANOSCREEN I, II AND III; REAGENT RED BLOOD CELLS

IMMUCOR, INC. PANOSCREEN I, II AND III; REAGENT RED BLOOD CELLS
Catalog Number 0002381
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/19/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer did not have any blood sample available to send to immucor for testing, however the customer sent copies of the blood sample testing worksheets on (b)(6) 2017, via fax method, to immucor technical support for assessment.
 
Event or Problem Description
On (b)(6) 2017, a customer site reported an unexpectedly negative antibody screen when tested by manual test tube method with reagent red blood cell antibody screening cells, when tested on (b)(6) 2017.

Brand Name
PANOSCREEN I, II AND III
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key6523231
Report Number1034569-2017-00085
Device Sequence Number16297174
Product Code KSZ
UDI-Device Identifier10888234000303
UDI-Public10888234000303
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
102707/0.0
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Medical Technologist
Type of Report Initial
Report Date (Section B) 04/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date04/21/2017
Device Catalogue Number0002381
Device Lot Number07952
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2017
Initial Report FDA Received Date04/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR